specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds-2
Proudly Made & Tested in the USA
A Powerful Allergy Relief Tablet
Each Tablet Contains: Diphenhydramine HCl, 25 mg
MULTI SYMPTOM RELIEF Experience fast relief from itchy, puffy, red, or watery eyes typically caused by pet dander, hair, pollen, dust, and hay fever. MedPlus antihistamine can also help with congestion symptoms from allergies and the common cold.
compare to Benadryl 25mg
100% SATISFACTION GUARANTEE We know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. That's why we back up each tamper-proof bottle with our 100% Satisfaction Guarantee.
Join thousands of allergy symptom-free customers... Click Add-to-Cart Today!
MORE FROM Generic Allergy Meds-2